# SDR DALA2023031301825

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 92,463 hours, 23,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT FRAME STA: 1560 BTW S-26L AND S-25L. CORRECTIVE ACTION: REF ERA 606399-14AD. (2665993)
